MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY; BONE FIXATION SCREW/PLATE
Model Number SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a labrum refixation surgery the tip of the device broke off.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 26-sep-2023: it was confirmed that the device broke inside the patient and all fragments were retrieved.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, prying/leveraging the device and/or applying excessive mechanical forces upon insertion.

Brand Name
SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17908368
Report Number1220246-2023-08123
Device Sequence Number18098555
Product Code MBI
UDI-Device Identifier00888867023642
UDI-Public00888867023642
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Device Catalogue NumberAR-1927PSF-3
Device Lot Number15096575
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown